Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on monomials in several complex variables


Author: G. G. Weill
Journal: Proc. Amer. Math. Soc. 42 (1974), 541-542
MSC: Primary 32A15; Secondary 32E25
MathSciNet review: 0328116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Monomials in $ {C^n}$ are characterized in the polydisk algebra $ A({U^n})$ as functions whose modulus is constant on the distinguished boundary of $ {U^n}$ and whose zero set has an intersection with the diagonal of $ {U^n}$ consisting (at most) of the origin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A15, 32E25

Retrieve articles in all journals with MSC: 32A15, 32E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0328116-3
PII: S 0002-9939(1974)0328116-3
Keywords: Monomials, several complex variables, polydisk algebra
Article copyright: © Copyright 1974 American Mathematical Society